# SDR SIMA20121226005

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK AND CHARGER ASSY.
